# SDR HALA202303060033

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 13,293 hours, 3,014 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 889148
- Part serial: D0061234
- Condition: Shorted
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A FAULT. FOUND FWD PYLON FIRE DETECTOR SHORT TO GROUND REMOVED AND REPLACED FWD PYLON FIRE DETECTOR LOOP A PER AMM 26-12-16 OPS CHECK GOOD.
